# SDR AALA202011239006

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 18,389 hours, 7,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Mid Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT DOOR 2R INOPERATIVE.  REMOVED AND REPLACED FLASH LIGHT HOLDER (AALA202011219007), PER AMM 25-23-00.  REMOVED AND REPLACED BATTERY, PER AMM 25-60-00.
